On the eigenvalue problem of imploding shock waves

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)151-166
JournalZeitschrift für angewandte Mathematik und Physik
Volume52
Issue number1
Publication statusPublished - 2001

Cite this

On the eigenvalue problem of imploding shock waves. / Hirschler, Thomas; Gretler, Walter.

In: Zeitschrift für angewandte Mathematik und Physik, Vol. 52, No. 1, 2001, p. 151-166.

Research output: Contribution to journalArticleResearchpeer-review

@article{b68951bbd9b6427080d2c0674c17d87e,
title = "On the eigenvalue problem of imploding shock waves",
author = "Thomas Hirschler and Walter Gretler",
year = "2001",
language = "English",
volume = "52",
pages = "151--166",
journal = "Zeitschrift f{\"u}r angewandte Mathematik und Physik",
issn = "0044-2275",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - On the eigenvalue problem of imploding shock waves

AU - Hirschler, Thomas

AU - Gretler, Walter

PY - 2001

Y1 - 2001

M3 - Article

VL - 52

SP - 151

EP - 166

JO - Zeitschrift für angewandte Mathematik und Physik

JF - Zeitschrift für angewandte Mathematik und Physik

SN - 0044-2275

IS - 1

ER -